# SDR SWAA2023050830375

- Difficulty date: April 21, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 56,504 hours, 33,883 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK LEFT HAND LOWER ATTACH ANGLE IS CRACKED AT STA 663; LBL 48; W/L 168.54<[01] REMOVED TWO BRACKETS AT OUTBD OF STA 663 LBL 48 I/A/W SRM 51-40-02-0G-0;[02] STARTED REMOVING CENTER TANK LEFT HAND LOWER ATTACH ANGLE AT STA 663; LBL 48 W/L 168.54 I/A/W SRM 51-40-02-0G-0;[03] VERIFIED ITEM 1 OF STEPS 1 - 3;[04] ACCOMPLISHED HFEC AT CUT EDGE IAW B737 NDT PART 6 51-00-00 PROCEDURE 23. NO DEFECTS NOTED. TOOL# 40083 DUE 14SEP23. ACCOMPLISHED HFEC AT FASTENER HOLES IAW B737 NDT PART 6 51-00-00 PROCEDURE 16. NO DEFECTS NOTED EXCEPT AT VAPOR BARRIER ATTACH ANGLE AT LBL 31.83. HOLE IS AT .196'. HOLE IS MARKED IN BLACK.;[05] PERFORMED DVI OF UNDERLYING STRUCTURE AND FOUND NO DAMAGE IN REPAIR AREA.;[06] OVER SIZED HOLE TO .218 I.A.W 57-10-10-2R-5;[07] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 16. CRACK IN FASTENER HOLE STILL PRESENT. TOOL#31823; DUE 03JAN24;[08] VERIFIED JOB COMPLETE; AUDIT C/W
